# SDR HNAA2019042200110

- Difficulty date: April 21, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 34,402 hours, 30,121 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Erratic
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: B

## Discrepancy

PDIS  907     21-32  1705321  21APR19  PHL  CLOSE
      LOSS OF CABIN PRESSURE AT 16,000. WHEN ON AUTOMATIC
      MODE. AND MANUAL ERRATIC.  MX DEACTIVATED BOTH OUTFLOW VALVE IAW 21-31-03-040-801-A.
FACT  22APR19  10:30  PHL
            PER THE FDR DOWNLOAD NO LOSS OF CABIN PRESSURE WAS R
            ECORDED DURING FLIGHT.REACTIVATED BOTH OUTFLOW VLV A
            S REQUIRED.PERFORM PRESSURIZATION OPS CK IAW EMB 145
            AMM 21-32-00 OPS CK GOOD AT THIS TIME.CLEAR MEL
